# SDR MALA976305

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARMED LIGHT FOR EMERGENCY LIGHTS ON THE F/A STATUS PANEL INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHT SWITCH AND LIGHT OPS CHECKED GOOD.
